Ask a doctor

TCA Peel 4 Days Ago (By Professional). Skin is off my Face and Very Red. How Do I Treat It?

I had a partial face lift (chin), fat injections and a TCA peel of entire face, 4 days ago. The skin is off my face already(I did not pick it,it came off)and very red. The doctor told me I could use Aquafore, which I have used each day.He told me to wash my face normally after 24 hours, with whatever facial cleanser I usually use, which I have ( a mild L'Oreal face wash)and then to either reapply the Aquafore, or leave dry. I have used the Aquafore. What else can I do? Doctor is on vacation!

Doctor Answers (2)

TCA Post Care

+1

An ointment based salve such is aquaphor should be used several times a day for the first few days, and for comfort use cool compresses, cool water spritzes and a fan. After the peeling process heavy creams should be introduced with a tapering off of the ointment. Stay out of the sun, the redness will fade in 2 to 4 weeks.


San Francisco Plastic Surgeon
4.5 out of 5 stars 30 reviews

Aquaphor is your friend

+1

Keep on applying the Aquaphor multiple times a day.   Depending on the strength of your TCA peel, it is very normal (and expected) to have red, peely skin after a chemical peel.  With time you will get better.

Brent Spencer, MD
Frisco Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.